# SDR 05FDEA00869

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 651621813
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED DAMAGE IN WING TERMINAL FITTING OUT OF LIMITS.  REPAIRED LEFT WING BODY FITTING PER FED EX EA 7-5340-86266.
